CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
A new deflation method for verifying the isolated singular zeros of polynomial systems 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2020, 卷号: 376, 页码: 21
Authors:  Cheng, Jin-San;  Dou, Xiaojie;  Wen, Junyi
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
Polynomial system  Deflation method  Isolated singular zero  Interval verification  
A Heuristic Method for Certifying Isolated Zeros of Polynomial Systems 期刊论文
MATHEMATICS, 2018, 卷号: 6, 期号: 9, 页码: 18
Authors:  Dou, Xiaojie;  Cheng, Jin-San
Favorite  |  View/Download:8/0  |  Submit date:2019/01/11
over-determined polynomial system  isolated zeros  minimum point  sum of squares  interval methods